# SDR AALA20071721

- Difficulty date: September 10, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Engine: Rroyce RB211TRENT89
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T136/10SEP NUMBER ONE ENGINE OIL PRESSURE LIGHT ILLUMINATED DURING CLIMB AT 1000 FEET.  RETARDED THROTTLE WITH NO HELP.  SHUT DOWN NUMBER ONE ENGINE.  LANDED LAX WITHOUT INCIDENT.  SINGLE ENGINE TIME 15 MINUTES.  REPLACED NUMBER ONE ENGINE OIL PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
